# SDR P5CA2016081700211

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON  NOSE CARGO DOOR RT SIDE OUTER SKIN SURFACE BS 220 BETWEEN STRINGERS 14C - 14D.  REPAIRED IAW E.I. T2016A52M-1654 REV. 1.
